MathSciNet Relay Station
MathSciNet bibliographic data
MR1482988 58F11 (11R45 58F03)
Boshernitzan, M. D.; Carroll, C. R. An extension of Lagrange's theorem to interval exchange transformations over quadratic fields. J. Anal. Math. 72 (1997), 21–44.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement